# SDR UPS08M53491

- Difficulty date: August 16, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT WING O/B FLAP O/B AFT HINGE UPPER MOUNTING CENTER BORE CORRODED.  RT WING O/B FLAP O/B AFT HINGE UPPER MOUNTING CENTER BORE CORROSION REMOVED AS PER BSOPM 20-11-02 AND FOUND WITHIN LIMIT AS PER DWG ARC1991.
